# SDR DL72W991810

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1183, RBL 26.83, VERTICAL BEAM, CRACK REPAIR.  THE RBL 26.83 VERTICAL BEAM ON THE FS 1183 BULKHEAD WAS FOUND WITH A TYPICAL CRACK.  THE BEAM WAS REPAIRED PER BOEING S/B 727-53-0182, REV 1 AND DOCUMENTED PER ER/A 367994-14AD.
